# SDR SWAA2022030466872

- Difficulty date: February 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 LENS ASSY EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) 2022-55720 / [01] REPLACED GALLEY 1 LENS ASSY EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) B737-700 AMM 33-51-14-960-801 STEP 2C(1)(A);(C);[02] REPLACED GALLEY 1 LENS ASSY EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) B737-700 AMM 33-51-14-960-801 STEP 2C(1)(A);(C)
